# SDR DALA2022041402603

- Difficulty date: April 11, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CORROSION ON FLOOR SUPPORT BETWEEN STA 700 AND STA 740 AT LBL 2.9 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00175-FLOOR SUPPORT BETWEEN STA 700 AND STA 740 AT LBL 2.9 IN FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM
